Bifurcations of periodic orbits with spatio-temporal symmetries

Rucklidge, A.M. and Silber, M. (1998) Bifurcations of periodic orbits with spatio-temporal symmetries. Nonlinearity, 11 (5). pp. 1435-1455. ISSN 1361-6544



  • Rucklidge, A.M.
  • Silber, M.
Copyright, Publisher and Additional Information: Copyright © 1998 IOP Publishing Ltd and LMS Publishing Ltd. This is an author produced version of an article published in Nonlinearity. This paper has been peer-reviewed but does not include the final publisher proof-corrections or journal pagination. Movies relevant to this paper available at:
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 06 Feb 2006
Last Modified: 24 Oct 2016 23:06
Published Version:
Status: Published
Refereed: Yes
Identification Number:



Share / Export